| Catalog Number |
RBYPOD3 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using pod3s.During the procedure, the physician advanced a pod3 into the target vessel using a lantern delivery microcatheter (lantern); however, the pod3 would not take its intended shape after several attempts and, therefore, it was removed.The procedure was completed using a new pod3 and the same lantern.There was no report of an adverse effect to the patient.